Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

What are the ill-effects of high SGPT and SGOT levels and what medication should I use ?

Hi Doctors ,, I had gone for the routine checkups of LFT and Cholesrtol wherin the SGPT report came as 71 and sgot is 40. Please advice on the Medication and the adverse affects as this came in the report 2months back as well when the tests were done Vishal seth
Asked On : Thu, 28 Apr 2011
Answers:  1 Views:  1623
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi,
As two months are gone now all reports might be normal.
Avoid the things causing toxic effect to liver like alcohol,certain medicines.
If yellow eyes or loss of appetite or nausea are there then go for ultra sound otherwise do not worry and enjoy.
Answered: Thu, 28 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions